# SDR AALA202405064663

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 35,295 hours, 15,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HEAT SHRINK TUBING MISSING FROM BOTH ENDS OF GIRT BAR FOR R1 DOOR SLIDE. REPLACED HEAT SHRINK TUBING ON BOTH ENDS OF GIRT BAR. PER PER AARD 25-66-00 REPAIR 4.
